# SDR AALA990842

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - FLT 46 - EN ROUTE NR 2 FIRST CLASS OVEN SMOKING.  TURNED OVEN OFF AND SMOKE DISSIPATED.  LANDED LHR WITHOUT INCIDENT.  PULLED CIRCUIT BREAKERS AND BANDED AND DEFERRED PER PD.  ORD REPLACED FIRST CLASS OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
